# SDR C77A20160405002

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Part time: 19,056 hours, 14,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE LT AFT SEAT TRACK PN 170-86081-003 AT FR 84 & Y=-260.4.  THE APPROX DAMAGE DIMENSIONS ARE 2.0 INCHES X .90 INCH TO A MAX DEPTH OF 100% MATERIAL LOSS & 2.00 INCHES X .50 INCH TO A MAX DEPTH OF .090 INCH DEEP.  ACCOMPLISHMENT OF THIS PERMANENT TRACK SPLICE REPAIR WILL BE IAW ETD2016-170-031349 & SRM PART II 53-00-10 FIG 205.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION & WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E170-53MR-032 1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER.  REF TASK 53-23-005-0001 INTERNAL GVI, THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-032 UNDER WO 2051497.
